Anais da Academia Brasileira de Ciências (Sep 2004)

A remark on soliton equation of mean curvature flow

  • Li Ma,
  • Yang Yang

DOI
https://doi.org/10.1590/S0001-37652004000300001
Journal volume & issue
Vol. 76, no. 3
pp. 467 – 473

Abstract

Read online

In this note, we consider self-similar immersions of the mean curvature flow and show that a graph solution of the soliton equation, provided it has bounded derivative, converges smoothly to a function which has some special properties (see Theorem 1.1).Nesta nota, consideramos imersões auto-semelhantes do fluxo de curvatura média, e mostramos que uma solução em forma de gráfico da equação de soliton converge diferencialmente, contanto que tenha derivada limitada, para um gráfico cuja função tem propriedades especiais (V. Teorema 1.1).

Keywords